# SDR 06FDEA03375

- Difficulty date: September 19, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC198413
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP I/B HINGE (FLAP SIDE) PIVOT PIN ATTACHMENT I/B BORE FOUND CORRODED.  CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER CMM 57-52-04 PG.621-622.  BUSHING FABRICATED AND INSTALLED AS PER EA1-5750-104709 TEE REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
